Note on a two-species competition-diffusion model with two free boundaries
By Mingxin Wang. 2015
55 citations recorded by the source corpus.
Recently, J.-S. Guo, C.-H. Wu (Nonlinearity, 28(2015), 1-27) and C.-H. Wu (J. Differential Equations, 259(3)(2015), 873-897) studied a two-species competition-diffusion model with two free boundaries. The existence, uniqueness and long time behavior of global solution were established. In this note we still discuss the long time behavior of global solution and provide some new results and simpler proofs.
Subfields: Genetics, Mathematical Physics, Public Health, Environmental and Occupational Health
View Paper: https://www.semanticscholar.org/paper/319276cf2ff0103954aea17cf86061ec8624cb12
How researchers see this paper
The researchers whose trusted networks rank it highest, strongest advocate first. Every researcher gets a different order.
In Genetics
In Mathematical Physics
In Public Health, Environmental and Occupational Health
Citations in the corpus
- Two species nonlocal diffusion systems with free boundaries (2019, background): “In the case of local diffusion, competition and prey-predator models with free boundaries appearing in only one species were considered in [10, 12, 38], and with independent free boundaries for the two species were studied in [13, 15, 33, 34].”
- Dynamics for a diffusive prey-predator model with different free boundaries (2015, background): “Guo & Wu [18], Wang [39] and Wu [44] studied a two-species competition-diffusion model with two free boundaries, in there the left boundary conditions and free boundary conditions are the same as that of (1.”